MAUDE Adverse Event Report: INOGEN, INC INOGEN ONE G4

INOGEN, INC INOGEN ONE G4
Model Number IO-400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Chronic Obstructive Pulmonary Disease (COPD) (2237)
Date of Event 09/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A replacement unit has been sent to the patient.
 
Event or Problem Description
The patient was on a plane when their oxygen concentrator unit overheated, causing the patient to be without oxygen for approximately 5 minutes.As a result, the patient experienced difficulty breathing, prompting the plane to deplane the patient upon landing.The patient was transported to a hospital in (b)(6) co, where they were admitted for 4 days.During the hospital stay, the patient received breathing treatments, antibiotics, inhalers, and oxygen therapy.The patient was diagnosed with co2 poisoning and continues to receive treatment, with a follow-up appointment scheduled.

Brand Name
INOGEN ONE G4
Common Device Name
INOGEN ONE G4
Manufacturer (Section D)
INOGEN, INC
600 shiloh rd
plano TX 75074
Manufacturer Contact
kevin ford
MDR Report Key21688679
Report Number3004672275-2024-00077
Device Sequence Number15773551
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2024
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown